# SDR AALA20110212TUL08

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT STATIONS 206 TO 218 AT FORWARD END OF NUMBER 6 SEAT TRACK.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
